# SDR SCNA20250623225

- Difficulty date: June 19, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 72,700 hours, 27,509 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL QTY DECREASED TO 2 QUART INFLIGHT. STARTED AT 18 QUARTS. LEVEL DID NOT RECOVER TO NORMAL. 6 QUART DROP/ 1 HOUR.  PERFORMED ENG VENTS AND DRAINS INSP. IAW AMM 71-71-00, FOUND FUEL/ OIL HEAT EXCHANGER LEAKING FROM DRAIN OUT OF SERVICABLE LIMITS. R/R OIL/ FUEL HEAT EXCHANGER IAW AMM 79-21-02. PERFORMED IDLE POWER LEAK CHECK FOR OIL/ FUEL HEAT EXCHANGER AND SERVO FUEL HEATER. IAW AMM 71-00-00. NO LEAKS NOTED. OK FOR SERVICE.
